# SDR ASAA2022092840090

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 52,880 hours, 15,452 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Seal
- Part number: 761574B
- Part serial: 1253
- Condition: Leaking
- Location: #1 Engine
- Part time: 28,483 hours, 12,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL TREND DATA SHOWS OIL CONSUMPTION TO GREATER THAN EXPECTED. ENGINE POWER RUN REQUIRED. GROUNDED - YES. FOUND EVIDENCE OF OIL LEAKING FROM IDG PAD DRAIN LINE. PERFORMED IDLE ENGINE RUN AND FOUND ACTIVE LEAK FROM IDG PAD DRAIN OF 7 DROPS PER MINUTE, WITH ENGINE AT IDLE. LEAKING IDG DRAIN PAD DEFECT. REMOVED & REPLACED #1 ENG IDG REF B737-800 AMM 24-11-11. REMOVED & REPLACED #1 ENG IDG SEALOL SEAL REF AMM 72-60-00. NO LEAKS NOTED OPS CHECK GOOD. (REF ASA L/P 60403486).
